References

  1. Dovzhitska I.M. Cauchy problem for parabolic system of Shilov-type of non-negative kind with variable coefficients. Ph.D. dissertation, Chernivtsi National University, 2014. (in Ukrainian)
  2. Eydelman S.D., Ivasyshen S.D., Porper F.O. Liouville theorem for the parabolic by Shilov systems. Izv. Vuzov. Mat. 1961, 6, 169-179. (in Russian)
  3. Friedman A. Partial Differential Equations of Parabolic Type. Prentice-Hall, Englewoods Cliffs, 1964.
  4. Gelfand I.M., Shilov G.E. Some questions of the theory of differential equations. Moscov, Phys. Math. St. P., 1958. (in Russian)
  5. Hou-Xin U. On determination of parabolicity of systems of equations impartial derivatives. Uspekhi Mat. Nauk 1960, 15 (6), 157-161. (in Russian)
  6. Litovchenko V.A. The Cauchy problem for parabolic by Shilov equations. Sib. Math. J. 2004, 45 (4), 809-821. doi: 10.1023/B:SIMJ.0000035831.63036.bb
  7. Litovchenko V.A. Cauchy problem for $\{\overrightarrow{p};\overrightarrow{h}\}$-parabolic equations with time-dependent coefficients. Math. Notes 2005, 77 (3), 364-379. doi: 10.1007/s11006-005-0036-9 (translation of Mat. Zametki 2005, 77 (3), 359-411. (in Russian))
  8. Litovchenko V.A., Dovzhitska I.M. The fundamental matrix of solutions of the Cauchy problem for a class of parabolic systems of the Shilov-type with variable coefficients. J. Math. Sci. 2011, 175 (4), 450-476, doi: 10.1007/s10958-011-0356-0 (translation of Ukrain. Mat. Visnyk 2010, 7 (4), 516-552. (in Ukrainian))
  9. Litovchenko V.A., Dovzhitska I.M. Cauchy problem for a class parabolic systems of Shilov-type with variable coefficients. Cent. Eur. J. Math. 2012, 10 (3), 1084-1102, doi: 10.2478/s11533-012-0025-7
  10. Litovchenko V.A., Dovzhitska I.M. Stabilization of solutions to Shilov-type parabolic systems with nonnegative genus. Sib. Math. J. 2014, 55 (2), 276-283, doi:10.1134/S0037446614020104 (translation of Sibirs. Mat. Zhurn. 2014, 55 (2), 341-349. (in Russian))
  11. Petrovskii I.G. On the Cauchy problem for systems of equations with partial derivatives at the region of non-analytical functions. Bull. MGU. Mat. Mekh. 1938, 1 (7), 1-72. (in Russian)
  12. Shilov G.E. On the conditions of correctness of the Cauchy problem for the systems of differential equations in partial derivatives with constant coefficients. Uspekhi Mat. Nauk 1955, 10 (4), 89-101. (in Russian)
  13. Zhitomirskii Ya.I. The Cauchy problem for some types of parabolic by G.E. Shilov systems of linear equations in partial derivatives with continuous coefficients. Izv. Akad. Nauk SSSR Ser. Mat. 1960, 23, 925-932. (in Russian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.